MAUDE Adverse Event Report: ARTHREX, INC. SWIFTSTITCH HIP SUTURE PASSER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SWIFTSTITCH HIP SUTURE PASSER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SWIFTSTITCH HIP SUTURE PASSER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 15-dec-2025, it was reported by a sales representative via (b)(4) that the ar-4068hl swiftstitch hip suture passer tip of the swiftstitch broke while trying to pass the repair suture through the labrum for an arthroscopic hip labral repair.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use related mechanical overload at the distal end, misaligned insertion, prying/leveraging the device, and/or improper surgical technique.

Brand Name
SWIFTSTITCH HIP SUTURE PASSER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23957151
Report Number1220246-2026-00039
Device Sequence Number9626762
Product Code LXH
UDI-Device Identifier00888867300217
UDI-Public(01)00888867300217(11)250901(17)300831(10)5230171688
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIFTSTITCH HIP SUTURE PASSER
Device Catalogue NumberAR-4068HL
Device Lot Number5230171688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown